# SDR HNAA0100017

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 39,696 hours, 45,962 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308601
- Part serial: 3140
- Condition: Defective
- Location: Cockpit
- Part time: 26,596 hours, 30,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PARKING THE AIRCRAFT CREW NOTICED RADAR INDICATOR CRT WAS COVERED WITH GREEN LINES AND A BURNING SMELL COMING FROM THE INDICATOR.  REPLACED RADAR INDICATOR.
